Pericardial tamponade due to haemorrhagic pericardial effusi
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
We report a case of a Bangladeshi male who developed cardiac tamponade resulting from haemorrhagic pericardial effusion as well as bilateral pleural effusions, 9 days after PCI with a DES, while on prasugrel and aspirin. He had presented late with inferior ST elevation myocardial infarction (STEMI), and was therefore also given enoxaparin initially. Haemorrhagic pericardial and pleural fluid were drained, and the patient was discharged on DAPT comprising of aspirin and clopidogrel. Following PCI to obtuse marginal, which was done as a staged procedure 6 months later, he was commenced on ticagrelor instead of clopidogrel. He developed no further bleeding complications over 1 year of follow up....

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5006429/
Dr. M●●●p P●●●l and 3 others like this
Like
Comment
Share